Existence of positive solutions for nonlinear multipoint p-Laplacian dynamic equations on time scales


DOĞAN A.

TURKISH JOURNAL OF MATHEMATICS, vol.44, no.3, pp.676-697, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.3906/mat-1912-97
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.676-697

Abstract

In this paper, we investigate the existence of positive solutions for nonlinear multipoint boundary value problems for p-Laplacian dynamic equations on time scales with the delta derivative of the nonlinear term. Sufficient assumptions are obtained for existence of at least twin or arbitrary even positive solutions to some boundary value problems. Our results are achieved by appealing to the fixed point theorems of Avery-Henderson. As an application, an example to demonstrate our results is given.